Alert archive / Florida / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 40, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 5, 2010, 6:15 PM EDT for Broward County, Florida. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2010, 6:15 PM EDT (22:15 UTC)
- Expired
- Jun 5, 2010, 6:48 PM EDT
- In force
- 33 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Broward County, FL
The radar
The Miami radar (KAMX), 58 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 10.3 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1995 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 554 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
098 WUUS52 KMFL 052215 SVRMFL FLC011-052300- /O.NEW.KMFL.SV.W.0040.100605T2215Z-100605T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 615 PM EDT SAT JUN 5 2010 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL BROWARD COUNTY IN SOUTH FLORIDA. * UNTIL 700 PM EDT * AT 614 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES EAST OF SUNRISE TO INTERSECTION I-75 AND U.S. 27...AND MOVING SOUTHEAST AT 10 MPH. * THE LINE OF STORMS WILL AFFECT... INTERSECTION I-75 AND U.S. 27... SAWGRASS MILLS MALL... PLANTATION... DAVIE... NOVA SOUTHEASTERN UNIVERSITY... COOPER CITY... AND SURROUNDING COMMUNITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CAN ALSO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. && LAT...LON 2605 8015 2606 8049 2623 8051 2624 8026 TIME...MOT...LOC 2215Z 317DEG 10KT 2616 8023 2616 8044 $$ BAXTER
3 follow-up statements
107 WWUS52 KMFL 052224 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 624 PM EDT SAT JUN 5 2010 FLC011-052300- /O.CON.KMFL.SV.W.0040.000000T0000Z-100605T2300Z/ BROWARD FL- 624 PM EDT SAT JUN 5 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR CENTRAL BROWARD COUNTY... AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SUNRISE TO INTERSECTION I-75 AND U.S. 27...MOVING SOUTHEAST AT 10 MPH. THE SEVERE THUNDERSTORMS WILL BE NEAR... INTERSECTION I-75 AND U.S. 27... MARKHAM PARK... PLANTATION... DAVIE... DOWNTOWN-DAVIE... AND SURROUNDING COMMUNITIES. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. LAT...LON 2605 8015 2606 8049 2623 8051 2624 8026 TIME...MOT...LOC 2224Z 317DEG 10KT 2616 8025 2614 8044 $$ BAXTER
316 WWUS52 KMFL 052239 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 639 PM EDT SAT JUN 5 2010 FLC011-052300- /O.CON.KMFL.SV.W.0040.000000T0000Z-100605T2300Z/ BROWARD FL- 639 PM EDT SAT JUN 5 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR CENTRAL BROWARD COUNTY... AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM PLANTATION TO WESTON...MOVING SOUTHEAST AT 10 MPH. THE SEVERE THUNDERSTORMS WILL BE NEAR... WESTON... DAVIE... COOPER CITY... INTERSECTION I-75 AND GRIFFIN ROAD... AND SURROUNDING COMMUNITIES. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. LAT...LON 2622 8050 2622 8026 2605 8015 2606 8049 TIME...MOT...LOC 2239Z 323DEG 10KT 2612 8023 2611 8042 $$ BAXTER
831 WWUS52 KMFL 052248 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 648 PM EDT SAT JUN 5 2010 FLC011-052256- /O.CAN.KMFL.SV.W.0040.000000T0000Z-100605T2300Z/ BROWARD FL- 648 PM EDT SAT JUN 5 2010 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BROWARD COUNTY IS CANCELLED... THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS OVER CENTRAL BROWARD COUNTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR CENTRAL BROWARD COUNTY. HOWEVER...THUNDERSTORMS REMAIN IN THE AREA WHICH CAN STILL PRODUCE FREQUENT LIGHTNING...GUSTY WINDS TO 40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES. LAT...LON 2622 8050 2622 8026 2605 8015 2606 8049 TIME...MOT...LOC 2246Z 323DEG 10KT 2610 8022 2609 8041 $$ BAXTER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:21 PM EDT, 3 hours 54 minutes earlier.
Area forecast discussion, Jun 5, 2:21 PM EDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 221 PM EDT SAT JUN 5 2010 .SHORT TERM...TONIGHT THROUGH MONDAY...THE LOW LEVEL ATLC RIDGE WILL RETREAT SLOWLY SOUTH AND EAST AS A MID LATITUDE LONG WAVE TROUGH SLOWLY DIGS SOUTH ACROSS ERN U.S. THIS WILL RESULT IN THE LOW LEVEL FLOW SLOWLY SHIFTING TO SW BY SUNDAY AND WNW BY MONDAY. UNDER THIS WIND REGIME...WL EXPECT INTERIOR AND EAST SECTIONS TO CONTINUE TO BE THE FOCUS OF AFTERNOON CONVECTION. ALTHOUGH WL KEEP SCT DAYTIME POPS EVERYWHERE DURING THIS PERIOD...WL INDICATE HIGHEST POPS IN THE VICINITY OF LAKE OKEECHOBEE AND EASTERN AREAS. THIS FLOW WILL ALSO KEEP THE LOCAL AREA, NOT ONLY UNDER HOT CONDITIONS, BUT RATHER HUMID CONDITIONS AS WELL WITH DEWPOINTS REACHING INTO THE MID 70S (EVEN UPPER 70S SOME AREAS). THIS WILL RESULT IN DAYTIME HEAT INDICES REACHING INTO THE 105 TO 110 RANGE PRACTICALLY EVERY WHERE IN SOUTH FLORIDA BUT THE IMMEDIATE COAST. && .LONG TERM...TUESDAY THROUGH SATURDAY...THE ATLC RIDGE WILL BE DISPLACED BY THE TROUGH MENTIONED ABOVE AND (BELIEVE OR NOT) A FRONTAL BOUNDARY ASSOCIATED WITH THIS TROUGH WL MOVE SOUTH ACROSS THE LOCAL AREA. THIS SYSTEM MAY BRING A SLIGHT AND BRIEF RELIEF TO THE HOT CONDITIONS AS WINDS BECOME NORTHERLY AND A LARGE SCALE INCREASE IN CLOUD COVER. THE TROUGH MAY STALL ACROSS THE AREA AT LEAST THROUGH MID WEEK. THE ATLANTIC RIDGE SHOULD THEN BUILD BACK OVER THE AREA WITH A RETURN OF A DEEPER E/SE FLOW BY THE END OF THE WEEK. .MARINE...MOSTLY BENIGN CONDITIONS SHOULD PREVAIL WITH WINDS BELOW 15 KTS AND SEAS AT OR BELOW 2 FEET. HOWEVER...AS THE FRONTAL TROUGH MOVES THROUGH TUE, NORTHERLY SURFACE WINDS WILL RESULT IN THE GULF STREAM SEAS BUILDING TO AT LEAST 5 FEET TUE NIGHT AND WEDNESDAY. && .FIRE WEATHER...NO PROBLEMS EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 76 93 75 91 / 20 30 30 50 FORT LAUDERDALE 78 92 77 91 / 20 30 30 50 MIAMI 78 93 77 92 / 20 30 30 50 NAPLES 77 92 77 90 / 20 30 10 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM/LONG TERM/MARINE/FIRE...47/RGH AVIATION...30/KB
Hazardous weather outlook, Jun 5, 4:00 AM EDT, 14 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...CORRECTION NATIONAL WEATHER SERVICE MIAMI FL 400 AM EDT SAT JUN 5 2010 CORRECTION TO HEADLINES FLZ063-066>075-168-172>174-052200- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 400 AM EDT SAT JUN 5 2010 ...STRONG THUNDERSTORMS POSSIBLE EAST TODAY... ...HEAT INDEX VALUES BETWEEN 105 TO 110 TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED AFTERNOON THUNDERSTORMS WILL OCCUR ACROSS THE EAST HALF OF SOUTH FLORIDA AND THE ATLANTIC WATERS, WITH WIDELY SCATTERED MAINLY AFTERNOON THUNDERSTORMS ELSEWHERE. CLOUD TO SURFACE LIGHTNING STRIKES WILL BE THE PRIMARY HAZARD, ALTHOUGH GUSTY WINDS AND LOCALLY HEAVY RAINFALL CAN BE EXPECTED ALONG WITH POSSIBLE SMALL HAIL. LIGHTNING: A SLIGHT RISK OF LIGHTNING WILL BE GENERALLY EXPECTED ON THE WEST HALF OF SOUTH FLORIDA WITH A MODERATE RISK IN THE EAST WITH THE SCATTERED THUNDERSTORMS. FLOOD: LOCALLY HEAVY RAINS MAY LEAD TO LOCALIZED FLOODING IN LOW LYING AND FLOOD PRONE AREAS. ALSO, IF HEAVY RAINS AGAIN OCCUR OVER AREAS SATURATED BY HEAVY RAINS THE PAST TWO DAYS, SOME STREET FLOODING MAY OCCUR AS WELL. WIND: WINDS GUSTS NEAR 60 MPH MAY OCCUR IN THE STRONGER THUNDERSTORMS. TEMPERATURE: HEAT INDEX VALUES, THE APPARENT TEMPERATURES, MAY RANGE FROM 105 TO 109 DEGREES THIS AFTERNOON ACROSS MOST OF SOUTH FLORIDA THIS AFTERNOON. THE HEAT INDEX MAY POSSIBLY BE UP 110 IN SOUTH CENTRAL MIAMI DADE COUNTY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A DAILY CHANCE OF MAINLY AFTERNOON THUNDERSTORMS CAN BE EXPECTED OVER ALL AREAS. HEAT INDEX VALUES WILL AGAIN RANGE BETWEEN 105-109 FOR MOST OF SOUTH FLORIDA SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jun 5, 4:22 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
422 PM EDT SAT JUN 5 2010
FLZ063-052100-
GLADES FL-
422 PM EDT SAT JUN 5 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEAST
GLADES COUNTY FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM
45 T0 55 MPH...UP TO NICKEL-SIZED HAIL...
AT 420 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A STRONG THUNDERSTORM 9 MILES NORTHWEST OF BRIGHTON SEMINOLE
INDIAN...MOVING EAST TO SOUTHEAST AT 5 MPH.
THIS STORM WILL AFFECT...
RURAL NORTHERN GLADES COUNTY
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2715 8090 2696 8110 2710 8127 2712 8127
2713 8126 2713 8119 2713 8117 2721 8117
2722 8116 2722 8105
TIME...MOT...LOC 2022Z 305DEG 4KT 2716 8117
BAXTERSpecial weather statement, Jun 5, 4:30 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
430 PM EDT SAT JUN 5 2010
FLZ068-168-052115-
METRO PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
430 PM EDT SAT JUN 5 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
NORTHEAST PALM BEACH COUNTY FOR FREQUENT TO EXCESSIVE
LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO NICKEL-SIZED
HAIL...
AT 424 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A STRONG THUNDERSTORM NEAR TEQUESTA...MOVING SOUTH AT 5 MPH.
THIS STORM WILL AFFECT...
PHILO FARMS...
JUPITER FARMS...
JUPITER...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2677 8020 2696 8020 2697 8010 2697 8007
2685 8005 2685 8004 2684 8004 2682 8004
2681 8005 2681 8004 2677 8003
TIME...MOT...LOC 2030Z 352DEG 4KT 2695 8014
BAXTERSpecial weather statement, Jun 5, 4:51 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 451 PM EDT SAT JUN 5 2010 FLZ066-067-070-071-052130- HENDRY FL-INLAND PALM BEACH COUNTY FL-INLAND COLLIER COUNTY FL- INLAND BROWARD COUNTY FL- 451 PM EDT SAT JUN 5 2010 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN COLLIER AND WESTERN BROWARD COUNTIES FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO NICKEL-SIZED HAIL... AT 446 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST OF DEVILS GARDEN TO 5 MILES SOUTHEAST OF MICCOSUKEE SERVICE PLAZA... MOVING EAST AT 15 MPH. THESE STORMS WILL AFFECT... WEST BROWARD REC. AREA ON ALLIGATOR ALLEY... ROTENBERGER WILDLIFE MANAGEMENT AREA... INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2662 8067 2610 8049 2610 8084 2660 8108 TIME...MOT...LOC 2051Z 263DEG 11KT 2649 8098 2614 8076 BAXTER
Special weather statement, Jun 5, 5:01 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
501 PM EDT SAT JUN 5 2010
FLZ063-067-052145-
GLADES FL-INLAND PALM BEACH COUNTY FL-
501 PM EDT SAT JUN 5 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEAST GLADES
COUNTY FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55
MPH...UP TO NICKEL-SIZED HAIL...
AT 459 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
BRIGHTON SEMINOLE INDIAN TO 11 MILES NORTH OF CLEWISTON...MOVING EAST
TO NORTHEAST AT 10 MPH.
THESE STORMS WILL AFFECT...
INDIAN PRAIRIE CANAL MOUTH...
BUCKHEAD RIDGE...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2722 8095 2721 8117 2713 8117 2712 8120
2682 8100 2698 8108 2705 8097 2703 8097
2705 8092 2688 8065 2685 8064 2686 8062
2705 8092 2707 8094 2714 8087 2716 8087
2720 8092
TIME...MOT...LOC 2101Z 263DEG 11KT 2717 8103 2690 8093
BAXTERSpecial weather statement, Jun 5, 5:53 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 553 PM EDT SAT JUN 5 2010 FLZ067-071-072-052245- INLAND PALM BEACH COUNTY FL-INLAND BROWARD COUNTY FL- METRO BROWARD COUNTY FL- 553 PM EDT SAT JUN 5 2010 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN BROWARD COUNTY FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO NICKEL-SIZED HAIL... AT 552 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTH OF MILE MARKER 30 ON ALLIGATOR ALLEY TO LAUDERDALE LAKES THESE STORMS WERE NEARLY STATIONARY. THESE STORMS WILL AFFECT... LAUDERDALE LAKES... LAUDERHILL... SUNRISE... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2634 8062 2631 8017 2608 8018 2612 8063 TIME...MOT...LOC 2153Z 008DEG 1KT 2633 8056 2616 8021 BAXTER
Special weather statement, Jun 5, 6:03 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 603 PM EDT SAT JUN 5 2010 FLZ073-052245- INLAND MIAMI-DADE FL- 603 PM EDT SAT JUN 5 2010 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME WEST CENTRAL MIAMI-DADE COUNTY FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO NICKEL-SIZED HAIL... AT 601 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHEAST OF DADE-COLLIER TRAINING AIRPORT TO SHARK VALLEY OBS TOWER. THESE STORMS WERE NEARLY STATIONARY. THESE STORMS WILL AFFECT... FORTYMILE BEND... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2589 8071 2565 8071 2566 8086 2590 8087 TIME...MOT...LOC 2202Z 330DEG 1KT 2584 8085 2570 8078 BAXTER
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 8:25 PM EDT | Special Weather Statement | MFL | Palm Beach | 50 min |
| Jun 4, 8:36 PM EDT | Special Marine Warning | MFL | 84 min | |
| Jun 4, 8:40 PM EDT | Special Weather Statement | MFL | Palm Beach | 50 min |
| Jun 4, 8:57 PM EDT | Areal Flood Warning | MFL | Miami-Dade | 3 hr |
| Jun 5, 3:27 PM EDT | Special Weather Statement | MFL | Collier | 48 min |
| Jun 5, 3:35 PM EDT | Special Weather Statement | MFL | Glades | 40 min |
| Jun 5, 4:22 PM EDT | Special Weather Statement | MFL | Glades | 38 min |
| Jun 5, 4:30 PM EDT | Special Weather Statement | MFL | Martin | 45 min |
| Jun 5, 4:44 PM EDT | Special Marine Warning | MFL | 49 min | |
| Jun 5, 4:51 PM EDT | Special Weather Statement | MFL | Broward | 39 min |
| Jun 5, 5:53 PM EDT | Special Weather Statement | MFL | Broward | 52 min |
| Jun 5, 6:03 PM EDT | Special Weather Statement | MFL | Monroe | 42 min |
| Jun 5, 6:29 PM EDT | Special Weather Statement | MFL | Miami-Dade | 46 min |
| Jun 5, 6:58 PM EDT | Special Weather Statement | MFL | Miami-Dade | 47 min |
| Jun 5, 7:01 PM EDT | Special Weather Statement | MFL | Miami-Dade | 44 min |
| Jun 5, 7:35 PM EDT | Special Marine Warning | MFL | 44 min | |
| Jun 5, 7:45 PM EDT | Special Weather Statement | MFL | Palm Beach | 45 min |
| Jun 5, 7:55 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 50 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.